# SDR DALA1162020904

- Difficulty date: October 5, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 65,263 hours, 50,718 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EEPL WIRE FOR SEAT 25E WAS FOUND TO BE BROKEN.  MAINTENANCE REPAIRED THE WIRE WITH A SPLICE AND THE SYSTEM RETURNED TO OPERATIONAL STATUS.
